Not getting enough sleep can lead to your body not having sufficient time to rest and recover, and may cause an increase in symptoms; however this could also have just been a one-off occurrence for you.
So, before arriving at any conclusions, you could test your theory a few times. If it then seems like there is a link then cut down on the pillow talk. I'm sure your wife will understand....ahem.
Seriously though, I doubt there is a link, but you should still try to get that bleeding under control.
What other meds are you on?. Since canasa seems to be helping you, have you considered doing canasa twice a day, especially after a bad day?
Rio, 33 year old male. Diagnosed with UC in 2006
100 mg Azathioprine, 4800 mg Asacol
VSL#3 x 3 times a day, Metamucil wafers
Vitamin E enema or Mesacol/Asacol enema at least once a week
Spinach & sunflower seed diet
Post Edited (Rio in Maryland) : 3/23/2009 10:10:28 AM (GMT-6)